MathSciNet Relay Station
MathSciNet bibliographic data
MR511882 (81m:14024) 14H99 (14F45 14G30)
Rohlin, V. A. Complex topological characteristics of real algebraic curves. (Russian) Uspekhi Mat. Nauk 33 (1978), no. 5(203), 77–89, 237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement